Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 5, Issue 1-2

Issues

Potenzreihen mit multiplikativen Koeffizienten

E. Heppner / Th. Maxsein

About the article

Published in Print: 1985-06-01


Citation Information: Analysis, Volume 5, Issue 1-2, Pages 87–96, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1985.5.12.87.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Cordelia Methfessel
Archiv der Mathematik, 1994, Volume 63, Number 4, Page 321
[2]
Lutz Lucht and Dieter Wolke
Archiv der Mathematik, 1991, Volume 57, Number 6, Page 571
[3]
Jean-Paul Allouche and Leo Goldmakher
Journal of Number Theory, 2018

Comments (0)

Please log in or register to comment.
Log in